Title of article :
A note on self-decomposability of stable process subordinated to self-decomposable subordinator
Author/Authors :
Tomasz J. Kozubowski، نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی سال 2005
Pages :
3
From page :
89
To page :
91
Keywords :
Geometric stable law , Subordination , Linnik distribution , Unimodality
Journal title :
Statistics and Probability Letters
Serial Year :
2005
Journal title :
Statistics and Probability Letters
Record number :
140546
Link To Document :
بازگشت